# SDR SWIA202161621

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 42,000 hours, 39,319 cycles
- System (JASC): 5200 · Doors
- Part: Track
- Part number: 601R350665
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK HAS A GOUGE ON UPPER PORTION ABOUT 1/2 INCH LONG. DUE TO CARGO DOOR TRACK ATTACH POINT (AFT BULKHEAD). THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED.    (FILED CLOSED)     REMOVED AND REPLACED AFT TRACK P/N 601R35066-5 ON AFT CARGO DOOR REF CRJ200 SRM 51-42-06 AND 51--77-00.  COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1003-SKY AND FORM M-337. SEE CAMP 23629182 FOR LEAK CHECK.
